×

Found 2,254 Documents (Results 1–100)

100
MathJax

Geometric implications of fast volume growth and capacity estimates. (English) Zbl 1479.58008

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 183-199 (2021).
MSC:  58C35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Dimensions of automorphic representations, \(L\)-functions and liftings. (English) Zbl 1476.11080

Müller, Werner (ed.) et al., Relative trace formulas. Proceedings of the Simons symposium, Schloss Elmau, Germany, April 22–28, 2018. Cham: Springer. Simons Symp., 75-100 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Approximation of the capacitated vehicle routing problem with a limited number of routes in metric spaces of fixed doubling dimension. (English. Russian original) Zbl 07384435

Comput. Math. Math. Phys. 61, No. 7, 1194-1206 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 7, 1206-1219 (2021).
MSC:  90C27 90B20 68W25
PDF BibTeX XML Cite
Full Text: DOI

Local boundedness, maximum principles, and continuity of solutions to infinitely degenerate elliptic equations with rough coefficients. (English) Zbl 07338281

Memoirs of the American Mathematical Society 1311. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4401-3/pbk; 978-1-4704-6460-8/ebook). vii, 130 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software